# SDR FDEA201707111907

- Difficulty date: July 11, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N808FD
- Make and model: Airbus A310-324
- Aircraft serial: 439
- Aircraft time: 50,313 hours, 16,690 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: A57112310204
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR INERNAL ANGLE 16 HOLE FOUND CRACKED.  REPAIRED IAW EA 6-5710-T0334453 P1.  MAJOR REPAIR IAW GMM 6-2-100.
